RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 34, Issue 4  


Infinite irreducible systems of group identities
S. I. Adian
715
On representations of classical semisimple Lie algebras of characteristic $p$
A. N. Rudakov
735
A parametric family of simple Lie algebras
A. I. Kostrikin
744
On torsion points of elliptic curves
V. A. Dem'yanenko
757
Addendum to the paper “The problem of strong approximation and the Kneser–Tits conjecture for algebraic groups”
V. P. Platonov
775
On affine surfaces that can be completed by a nonsingular rational curve
M. Kh. Gizatullin
778
Stability of the Schmidt orthogonalization operator
A. M. Olevskii
803
On the application of linear methods to polynomial approximation of solutions of ordinary differential equations and Hammerstein integral equations
V. K. Dzyadyk
827
On methods of solution of an infinite order equation in the real domain
A. F. Leont'ev
849
Differential equations of infinite order and infinite systems of differential equations
Yu. F. Korobeinik
881
On some classes of infinitely divisible laws
I. V. Ostrovskii
923
Differential properties of a measurable function of one real variable
F. I. Shmidov
945
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019